# SDR DALA2015021301306

- Difficulty date: February 12, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spacer
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR SPACER AT CENTER LOWER CARGO BAY DOOR FRAME BS 636-693.  REPAIR SPACER WAS REPLACED IAW SRM 53-05, FIG 123A SRM 51-10-3 PAR 14, 21.
